# SDR CALA2025101510123

- Difficulty date: October 12, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,445 hours, 21,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 140N250532
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE OF PASSENGER CABIN BETWEEN 1200 TO 1220,  CROSSBEAM 0, WEB CRACKED.  EVALUATED SHEAR WEB AND ANGLE, CRACK OUT OF LIMITS IAW SRM 53-00-04-1A-1; INSTALLED NEW SHEAR WEB AND SLEEVE IAW SRM 51-40-02-0G-0.
